Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arsenal17

Tatoo's On Acuutane

I'm on Accutane 3 days a week, 20 mg, only one tablet each, so only 3 a week. However I want to get inked up and my skin hasn't reacted to accutane in a bad way, apart from my face which seems to only be the place where I get dry skin. However other than that the skin on my body is normal, however always a risk while on accutane, what is the general view?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×